# SDR FDEA202302180334

- Difficulty date: February 18, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: ARB23631
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING OUTBOARD SKIN AT WING FIXED L/E P/N ARB2363-1 NEEDS TO BE REPAIRED TO   ACCOMMODATE REPAIR OF FWD SECTION REF N1461 & N1462.  REMOVED DAMAGED SECTION AND SPLICED A NEW SECTION OF SKIN ARB2363-1, REF E.A.# 1-  5730-T0373009, TITLE: WING - PLATES AND SKINS - LH WING FIXED LEADING EDGE LOWER SKIN   XDLE 330.2745 TO XW 344.250- REPAIR.  MAJOR REPAIR
